MathSciNet Relay Station
MathSciNet bibliographic data
MR1290715 (95j:39041) 39B52 (39B22 39B32)
Chung, J. K.; Ebanks, B. R.; Ng, C. T.; Sahoo, P. K. On a quadratic-trigonometric functional equation and some applications. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1131–1161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement